# SDR DALA2023092607932

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N350DN
- Make and model: Airbus A321-211
- Aircraft serial: 8207
- Aircraft time: 16,585 hours, 7,279 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY COMPARTMENT #412 HAS AREA SHOWS SMALL DELAMINATION LESS THEN 9"X3" REF. FCN 30-0525-8-0605 / WORK CARD 2530-01591- 01B A/D. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:2530-01591-01B/001 00001 C/W ON WORK CARD 2530-01591-02B. (LP# 2986971)
